Alert archive / California / Flash Flood Warnings in 2023
Flash Flood Warning 9, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Jan 9, 2023, 7:15 PM PST for Los Angeles County, California. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2023, 7:15 PM PST (03:15 UTC)
- Expired
- Jan 10, 2023, 1:07 AM PST
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 64 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 3.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
447
WGUS56 KLOX 100315
FFWLOX
CAC037-100800-
/O.NEW.KLOX.FF.W.0009.230110T0315Z-230110T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Los Angeles/Oxnard CA
715 PM PST Mon Jan 9 2023
The National Weather Service in Los Angeles/Oxnard has issued a
* Flash Flood Warning for...
The Fish and much of Bobcat burn scar in...
East Central Los Angeles County in southwestern California...
* Until midnight PST.
* At 715 PM PST, Doppler radar and automated rain gauges indicated
heavy rain approaching the Fish and much of the Bobcat Burn Scars.
Between 0.5 and 1.5 inches of rain have fallen. Additional
rainfall amounts of 1 to 3 inches are possible in the warned area.
A life threatening debris flow is ongoing or may begin shortly.
HAZARD...Life threatening debris flows in and around the Fish
and much of Bobcat Burn Scar.
SOURCE...Radar and automated gauges.
IMPACT...Mud, rock, and debris flows will impact drainages,
roads, and residences in and directly below the burn
area.
* Some locations that will experience flash flooding include...
Acton, Mount Wilson, Glendora, Pasadena, San Dimas, Duarte,
Pomona, La Verne, Angeles Crest Highway between Mount Wilson and
Mount Waterman, Monrovia, Falling Springs, Sierra Madre, Azusa,
Arcadia, Angeles Crest Highway between Mount Waterman and
Wrightwood, Covina, Claremont, and Irwindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning for a recent burn area means that flooding and
debris flows are imminent or occurring. Residents living in or
immediately downstream should take immediate precautions to protect
life and property. Quickly move away from the burn area only if it
is safe to do so, otherwise shelter in place and move to a second
story or the highest location in your home to stay out of the path
of fast-moving water and debris flows.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3449 11805 3429 11773 3410 11774 3411 11799
3420 11810 3447 11828
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Stewart3 follow-up statements
324
WGUS76 KLOX 100510
FFSLOX
Flash Flood Statement
National Weather Service Los Angeles/Oxnard CA
910 PM PST Mon Jan 9 2023
CAC037-100800-
/O.CON.KLOX.FF.W.0009.000000T0000Z-230110T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Los Angeles CA-
910 PM PST Mon Jan 9 2023
...FLASH FLOOD WARNING FOR THE FISH AND MUCH OF BOBCAT BURN SCAR
REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT FOR EAST CENTRAL LOS
ANGELES COUNTY...
At 910 PM PST, Doppler radar and automated rain gauges indicated
heavy rain falling over the Fish and much of the Bobcat Burn Scars.
Between 1 and 3 inches of rain have fallen. An automated rain gauge
near the Fish burn scar reported a rate of 1.07 inch per hour.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area. Local officials in the City of Duarte indicate that Mel
Canyon will be closed and there is lots of muddy water in the roads.
A life threatening debris flow is ongoing or may begin shortly.
HAZARD...Life threatening debris flows in and around the Fish and
much of Bobcat Burn Scars.
SOURCE...Radar and automated gauges.
IMPACT...Mud, rock, and debris flows will impact drainages,
roads, and residences in and directly below the burn
area.
Some locations that will experience flash flooding include...
Acton, Mount Wilson, Glendora, Pasadena, San Dimas, Duarte,
Pomona, La Verne, Angeles Crest Highway between Mount Wilson and
Mount Waterman, Monrovia, Falling Springs, Sierra Madre, Azusa,
Arcadia, Angeles Crest Highway between Mount Waterman and
Wrightwood, Covina, Claremont, and Irwindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning for a recent burn area means that flooding and
debris flows are imminent or occurring. Residents living in or
immediately downstream should take immediate precautions to protect
life and property. Quickly move away from the burn area only if it
is safe to do so, otherwise shelter in place and move to a second
story or the highest location in your home to stay out of the path
of fast-moving water and debris flows.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3449 11805 3429 11773 3410 11774 3411 11799
3420 11810 3447 11828
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Stewart308
WGUS56 KLOX 100751
FFWLOX
CAC037-100930-
/O.EXT.KLOX.FF.W.0009.000000T0000Z-230110T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Los Angeles/Oxnard CA
1151 PM PST Mon Jan 9 2023
The National Weather Service in Los Angeles/Oxnard has extended the
* Flash Flood Warning for...
The Fish and much of Bobcat burn scar in...
East Central Los Angeles County in southwestern California...
* Until 130 AM PST.
* At 1151 PM PST, Doppler radar and automated rain gauges indicated
heavy rain falling over the Fish and much of Bobcat Burn Scar.
Between 2 and 5 inches of rain have fallen. Rainfall rates of 0.5
to 1 inch per hour are expected. Additional rainfall amounts of 1
to 2 inches are expected in the warned area. Life threatening
debris flows are expected.
HAZARD...Life threatening debris flows in and around the Fish
and much of Bobcat Burn Scar.
SOURCE...Radar and automated gauges.
IMPACT...Mud, rock, and debris flows will impact drainages,
roads, and residences in and directly below the burn
area.
* Some locations that will experience flash flooding include...
Acton, Mount Wilson, Glendora, Pasadena, San Dimas, Pomona, La
Verne, Angeles Crest Highway between Mount Wilson and Mount
Waterman, Monrovia, Falling Springs, Sierra Madre, Azusa, Arcadia,
Angeles Crest Highway between Mount Waterman and Wrightwood,
Covina, Claremont, Duarte and Irwindale, and the Fish and much of
the Bobcat burn areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning for a recent burn area means that flooding and
debris flows are imminent or occurring. Residents living in or
immediately downstream should take immediate precautions to protect
life and property. Quickly move away from the burn area only if it
is safe to do so, otherwise shelter in place and move to a second
story or the highest location in your home to stay out of the path
of fast-moving water and debris flows.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3449 11805 3429 11773 3410 11774 3411 11799
3420 11810 3447 11828
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
DB375
WGUS76 KLOX 100907
FFSLOX
Flash Flood Statement
National Weather Service Los Angeles/Oxnard CA
107 AM PST Tue Jan 10 2023
CAC037-100917-
/O.CAN.KLOX.FF.W.0009.000000T0000Z-230110T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Los Angeles CA-
107 AM PST Tue Jan 10 2023
...FLASH FLOOD WARNING FOR THE FISH AND MUCH OF BOBCAT BURN SCAR IS
CANCELLED FOR EAST CENTRAL LOS ANGELES COUNTY...
The heavy rain has ended, although periods of moderate to briefly
heavy showers will persist through the night. Flooding continues and
a Flood Warning is in effect until 8AM PST Tuesday.
A Flood Watch also remains in effect until 700 PM PST Tuesday for a
portion of southwest California.
LAT...LON 3449 11805 3429 11773 3410 11774 3411 11799
3420 11810 3447 11828
$$
Bruno/Munroe/NWS Los Angeles/OxnardWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 9, 4:35 PM PST, 2 hours 40 minutes earlier.
Area forecast discussion, Jan 9, 4:35 PM PST, 2 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
435 PM PST Mon Jan 9 2023
.SYNOPSIS...09/119 PM.
A strong Pacific storm system will affect the entire area through
Tuesday. There will be periods of heavy rain, strong winds,
flooding and chance of strong thunderstorms. It will be dry
Wednesday through Friday. Another storm will move across the area
over the weekend.
&&
.SHORT TERM (TDY-THU)...09/206 PM.
A potent storm with significant AR tap continues to drop
heavy rain and isolated thunderstorms west of LA County this
afternoon. The heavy rain and storms have been expanding east and
will spread through LA County this afternoon and evening. Along
with the AR tap the system has a strong low level southerly jet
and ample dynamics aloft to maximize rainfall efficiency, leading
to significant rates and totals, especially in upslope areas. As
an example, San Marcos Pass is already over 10 inches for the
storm while coastal areas of southern Santa Barbara County are at
3-5 inches. SLO County rainfall has been a bit less but still
impressive at 4-7" in the coastal mountains and 2-3 along the
coast. Meanwhile in LA County amounts range from 1-2 inches along
the LA/Ventura County line to just a quarter inch or less near
the Orange County/San Bernardino County line.
Santa Barbara County and portions of Ventura County will remain
under the gun through early evening with periods of very heavy
rain. This will shift east into LA County during the evening and
overnight hours with rain rates west of LA County tapering off to
a quarter inch or less after around 10pm.
Snow levels through this evening will be over 8000' so minimal
snow impacts locally for this first phase of the storm.
The second part of the system, expected to arrive late tonight for
SLO County and Tuesday morning to the south will be more
convective with models indicating CAPE values between 500-1000
J/kg. Ample lightning has been continuously detected with that
area and the expectation is that it will mostly hold together as
it moves into the area. High res models currently are not showing
rain rates exceeding one inch per hour as PW's drop from over an
inch today to around a half inch Tuesday, but given the
convective nature all areas will be susceptible to periods of heavy
showers and storms.
Snow levels will be lowering as this next phase is colder and more
unstable. Could see a few inches of snow down to around 6000' on
Tuesday.
Shower coverage expected to decrease in aerial coverage and
intensity during by afternoon with dry conditions by Tuesday
night.
Wed and Thu expected to be dry with warming temps, except chilly
in the morning with lows in the 30s and 40s across coast and
valleys.
.LONG TERM (FRI-MON)...09/222 PM.
Looks like at least one more dry day Friday before the next system
arrives over the weekend. There is still a fair amount of
uncertainty on the timing, however virtually all the ensemble
members show rain returning to all areas by at least Saturday
night. The GFS has an initial impulse coming through Saturday
morning followed by the main frontal band Saturday night into
Sunday morning. The ECMWF shows a similar pattern and both
indicate amounts in the half to one inch range. However, there are
more than a few ensemble members that show amounts over an inch
and a couple over 2". So still some uncertainty with timing and
amounts but high confidence that rain will return area-wide.
Snow levels are expected to be lower with this system, but still
not quite sure how low as there is quite a large spread in the
various ensemble solutions with regard to how much cold air will
drop into the area. Good chance snow levels will drop to at least
6000' with a possibility of accumulations at lower levels.
Some models showing a weaker follow up system late Sunday into
Monday but will see how that evolves over the coming days.
&&
.AVIATION...10/0034Z.
At 2234Z, there was no marine inversion or marine layer at KLAX.
Overall, low to moderate confidence in 00Z TAF package. High
confidence in rain through the TAF period, but low to moderate
confidence in flight categories and timing of category changes.
Isolated tstm activity was noted near KCMA / KOXR associated with
some of the heavier rain bands moving into Ventura County. Also,
unstable air will move into the area late this evening and Tuesday
morning, resulting in the potential for TSTMs and VCTS remarks
have been included for all sites.
KLAX...Low confidence in 00Z TAF. High confidence in CIG/VSBY
restrictions with rain, but low confidence in timing of flight
category changes between MVFR and IFR conditions. There is a
40-50% chance of east to southeast winds around 10-15 kt through
the afternoon, which may persist into the evening, and again
06z-18z Tue.
KBUR...Low confidence in 00Z TAF. High confidence in CIG/VSBY
restrictions with rain, but low confidence in timing of flight
category changes between MVFR and IFR.
&&
.MARINE...09/229 PM.
For the Outer Waters, moderate to high confidence in current
forecast. The GALE WARNING has been dropped in zone 670. Winds
will continue at Small Craft Advisory (SCA) levels with SCA level
winds continuing through Tuesday night, although there is a 30
percent chance of another burst of GALE FORCE gusts Monday
morning. For zones 673/676, the GALE WARNING will continue until
05z, before subsiding to SCA levels and persisting into Tuesday
afternoon. For Wednesday through Friday, there is a 40-60% chance
of SCA level winds (especially across PZZ670/673). As for seas,
SCA level waves will continue through Friday with seas of 10-16
feet.
For the Inner Waters north of Point Sal, moderate confidence in
current forecast. The GALE WARNING has been dropped. Winds have
diminished to Small Craft Advisory (SCA) levels with SCA level
winds continuing through Tuesday evening. For Wednesday through
Friday, winds are expected to remain below SCA levels. As for
seas, high confidence in SCA level seas through Wednesday, then
moderate confidence in widespread SCA level seas for Thursday and
Friday.
For the Inner Waters south of Point Conception, moderate
confidence in current forecast. Today through Tuesday evening,
high confidence in SCA level winds for all the southern waters.
For the western half of the Santa Barbara Channel, the GALE
WARNING remains in effect through 05z. For Wednesday through
Friday, high confidence in winds remaining below SCA levels with a
40% chance of SCA level seas.
For all the coastal waters, there is a threat of thunderstorms
developing tonight and Tuesday. Any thunderstorms that develop
will be capable of producing gusty outflow winds, rough seas,
heavy rainfall, dangerous cloud to surface lightning, and possible
waterspouts.
&&
.BEACHES...09/1028 AM.
The HIGH SURF ADVISORY for both the Central Coast and the Ventura
Coast through Tuesday looks on track. However, will likely need
to extend this as high surf should continue into the weekend. Los
Angeles County beaches and Santa Barbara county south coast will
continue to see elevated surf of 3 to 6 feet with strong rip
currents today, resulting in the Beach Hazards Statement. It will
be necessary to expand the high surf advisory to the south coast
of Santa Barbara County and coast of Los Angeles County beginning
Tuesday. changes will be introduced this afternoon.
The train of strong storms continues on Tuesday at least and HIGH
SURF ADVISORIES will be likely (60-70 percent chance) for the
entire coastline into next weekend. As a matter of fact, the
highest waves will impact west and northwest facing beaches from
Wednesday through next Saturday.
For more details about the High Surf Advisories, please refer to
the Coastal Flood Advisory product (LAXCFWLOX). Stay tuned to
National Weather Service forecasts during this very active
situation.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Warning in effect until 4 PM PST Tuesday for zones
53-353. (See LAXNPWLOX).
Flood Watch in effect through Tuesday afternoon for zones
53-354>359. (See LAXFFALOX).
High Wind Warning in effect until 7 PM PST Tuesday for zones
54-59. (See LAXNPWLOX).
Flood Watch in effect through Tuesday evening for zones
54-59-88-362>365-547-548. (See LAXFFALOX).
Wind Advisory in effect until 10 PM PST this evening for
zones 87-88-340>352-354>359-362>365-547-548. (See LAXNPWLOX).
Beach Hazards Statement in effect through late tonight for
zones 87-349-350-362-364. (See LAXCFWLOX).
High Surf Advisory in effect from 6 AM to 10 PM PST Tuesday
for zones 87-349-350-362-364. (See LAXCFWLOX).
High Surf Advisory in effect until 10 PM PST Tuesday for
zones 340-346-354. (See LAXCFWLOX).
Flood Watch in effect through Tuesday morning for zones
340>353. (See LAXFFALOX).
PZ...Gale Warning in effect until 9 PM PST this evening for zones
645-670-673-676. (See LAXMWWLOX).
Gale Warning in effect until 6 PM PST this evening for zone
650. (See LAXMWWLOX).
Small Craft Advisory in effect until 7 PM PST Tuesday for
zone 655. (See LAXMWWLOX).
&&
PUBLIC...MW
AVIATION...Phillips/Sweet
MARINE...Sweet/RAT
BEACHES...Sweet/RAT
SYNOPSIS...MW/Rorke
weather.gov/losangeles
Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=loxIn the hours before
Local storm report, Jan 9, 6:28 PM PST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
628 PM PST MON JAN 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM DEBRIS FLOW 2 NW MONTECITO 34.45N 119.66W
01/09/2023 SANTA BARBARA CA LAW ENFORCEMENT
SIGNIFICANT SLIDE ON E. MOUNTAIN DRIVE
BETWEEN COLD SPRINGS RD AND ASHELY IN
MONTECITO LEADING TO WASHOUT OF THE ROAD.
&&
KSLocal storm report, Jan 9, 6:53 PM PST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
653 PM PST MON JAN 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FLASH FLOOD HWY 23 AND WAYNES RD 34.34N 118.90W
01/09/2023 VENTURA CA LAW ENFORCEMENT
VEHICLE STUCK WITH RISING WATERS AROUND IT.
&&
LPLocal storm report, Jan 9, 6:58 PM PST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
658 PM PST MON JAN 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM DEBRIS FLOW 4 SE NIPOMO 35.00N 120.43W
01/09/2023 SAN LUIS OBISPO CA DEPT OF HIGHWAYS
FULL CLOSURE OF HWY 166 FROM JUNCTION OF US
101 NEAR SANTA MARIA TO JUNCTION OF HWY 33
DUE TO MULTIPLE ROCK AND MUD SLIDES.
&&
KSLocal storm report, Jan 9, 6:59 PM PST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
659 PM PST MON JAN 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM FLASH FLOOD 2 S FILLMORE, HWY 23 & 34.37N 118.92W
01/09/2023 VENTURA CA LAW ENFORCEMENT
VEHICLE STUCK IN MUD, UNDER 10 FT OF WATER.
&&
LPLocal storm report, Jan 9, 7:03 PM PST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
703 PM PST MON JAN 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM FLASH FLOOD CAMP CHAFFEE RD 34.36N 119.32W
01/09/2023 VENTURA CA LAW ENFORCEMENT
FLOODING WITH ON & OFF RAMP BLOCKED BY
SLIDES.
&&
LPLocal storm report, Jan 9, 7:10 PM PST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
710 PM PST MON JAN 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM FLASH FLOOD 1 NNE PIRU, ORCHARD ST 34.42N 118.79W
01/09/2023 VENTURA CA LAW ENFORCEMENT
WATER IN ROADWAY, STARTING TO GET INTO
HOUSES.
&&
LPThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 4:44 PM PST | Flash Flood Warning | LOX | San Luis Obispo, Santa Barbara | 4 hr |
| Jan 9, 4:57 PM PST | Areal Flood Advisory | LOX | Los Angeles | 4 hr |
| Jan 9, 5:08 PM PST | Flash Flood Warning | LOX | Ventura | 4 hr |
| Jan 9, 5:55 PM PST | Special Marine Warning | LOX | 95 min | |
| Jan 9, 6:20 PM PST | Special Weather Statement | LOX | Ventura | 40 min |
| Jan 9, 6:43 PM PST | Flash Flood Warning | LOX | Los Angeles | 6 hr |
| Jan 9, 8:06 PM PST | Special Weather Statement | LOX | Los Angeles | 24 min |
| Jan 9, 8:46 PM PST | Areal Flood Warning | LOX | Los Angeles, San Luis Obispo, Santa Barbara, Ventura | 10 hr |
| Jan 9, 8:46 PM PST | Areal Flood Advisory | LOX | Los Angeles | 4 hr |
| Jan 9, 11:10 PM PST | Areal Flood Warning | LOX | San Luis Obispo, Santa Barbara | 6 hr |
| Jan 9, 11:17 PM PST | Areal Flood Warning | LOX | Santa Barbara | 14 hr |
| Jan 10, 12:59 AM PST | Areal Flood Warning | LOX | Los Angeles | 6 hr |
| Jan 10, 2:49 AM PST | Special Marine Warning | LOX | 116 min | |
| Jan 10, 3:00 AM PST | Special Weather Statement | LOX | San Luis Obispo | 75 min |
| Jan 10, 4:06 AM PST | Special Weather Statement | LOX | San Luis Obispo | 69 min |
| Jan 10, 4:47 AM PST | Flash Flood Warning | LOX | San Luis Obispo | 58 min |
| Jan 10, 7:35 AM PST | Special Marine Warning | LOX | 40 min | |
| Jan 10, 8:05 AM PST | Special Weather Statement | LOX | Ventura | 25 min |
| Jan 10, 8:12 AM PST | Areal Flood Advisory | LOX | Los Angeles, Ventura | 2 hr |
| Jan 10, 8:55 AM PST | Special Marine Warning | LOX | 80 min | |
| Jan 10, 9:00 AM PST | Special Weather Statement | LOX | Los Angeles | 45 min |
| Jan 10, 10:35 AM PST | Special Marine Warning | LOX | 40 min | |
| Jan 10, 10:45 AM PST | Areal Flood Advisory | LOX | Los Angeles | 90 min |
| Jan 10, 11:20 AM PST | Special Marine Warning | LOX | 40 min |
Nearby
Flash Flood Warnings in California, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.